Jump to content

URGENT HELP - side effect of Prednisone


berisa

Recommended Posts

My dad took 3 times of Prednisone already, started from yesterday night.

He just told me that tonight when he watched TV, his left eye's vision was blur for 30 minutes, but his right eye is normal now. Is it common? Anyone had the same side effect? He takes 2 tablets each time, twice a day.

Appreciate your advice.

Link to comment
Share on other sites

Thank you luvmydog2, you let me know what the side effect my dad has is not unique. It makes me more comfortable.

Greg, thank you for your reminder. Thanks.

But I have one more question, did your oncologist give you some medicine for helping you sleep better ? What is the name of that pill? Could this pills be taken with Prednisone together ???

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use. We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.